Myopericarditis is a rare extraintestinal manifestation of Crohn's disease (CD). Myopericarditis has also been attributed to treatment with mesalamine and heart failure to tumor necrosis factor inhibitor (TNFi) use. When a patient with CD, controlled on these medications, presents with myopericarditis and/or heart failure, it can confound both the differential diagnosis and management of such patients. Our case is acute myopericarditis in a 34-year-old male, with a history of CD controlled with mesalamine and infliximab, who had been off TNFi therapy for over six months due to loss of insurance coverage and had been intermittently using leftover mesalamine. He presented to the ED complaining of a one-day history of abdominal pain with bloody diarrheal stools, chest discomfort, and fever. A colonoscopy performed two days back had demonstrated active colonic CD. Findings included ECG evidence of pericarditis, elevated cardiac biomarkers, and reduced left ventricular function on ventriculography consistent with myopericarditis. We present the differential, diagnostic and management challenges encountered in this situation, review the pertinent literature, and discuss decision making in what appears to be myopericarditis attributed to an extraintestinal manifestation of active GI Crohn's.